Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 37, NWS Jacksonville, FL

May 13, 2016Clay County, Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 13, 2016, 6:14 PM EDT for Clay County, Putnam County, Florida. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2016, 6:14 PM EDT (22:14 UTC)
Expired
May 13, 2016, 7:00 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 80 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 6:35 PM EDTTSTM WND GST 36Keystone Heights, FLKEYSTONE AIRPORT MEASURED A WIND GUST TO 36 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

883 
WUUS52 KJAX 132214
SVRJAX
FLC019-107-132300-
/O.NEW.KJAX.SV.W.0037.160513T2214Z-160513T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
614 PM EDT FRI MAY 13 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PUTNAM COUNTY IN NORTHEASTERN FLORIDA...
  SOUTHERN CLAY COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 700 PM EDT

* AT 614 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLORAHOME...OR
  NEAR KEYSTONE HEIGHTS...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PALATKA...KEYSTONE HEIGHTS...EAST PALATKA...BARDIN...GEORGE'S LAKE...
  ORANGE MILLS...BOSTWICK...FLORAHOME...LAKE GENEVA...CARRAWAY AND PUTNAM
  HALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2972 8204 2987 8204 2988 8160 2979 8156
      2965 8155
TIME...MOT...LOC 2214Z 278DEG 17KT 2978 8193 

HAIL...0.75IN
WIND...60MPH
 
$$

STRUBLE
1 follow-up statement
411 
WWUS52 KJAX 132239
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 PM EDT FRI MAY 13 2016

FLC019-132249-
/O.CAN.KJAX.SV.W.0037.000000T0000Z-160513T2300Z/
CLAY FL-
639 PM EDT FRI MAY 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2971 8198 2976 8193 2980 8190 2980 8186
      2983 8182 2984 8158 2979 8156 2965 8155
TIME...MOT...LOC 2239Z 278DEG 17KT 2976 8179 

$$

FLC107-132300-
/O.CON.KJAX.SV.W.0037.000000T0000Z-160513T2300Z/
PUTNAM FL-
639 PM EDT FRI MAY 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHERN PUTNAM COUNTY...

AT 639 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GEORGE'S LAKE...
OR 11 MILES NORTHWEST OF PALATKA...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PALATKA...EAST PALATKA...BARDIN...GEORGE'S LAKE...ORANGE MILLS...BOSTWICK...
FLORAHOME AND CARRAWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2971 8198 2976 8193 2980 8190 2980 8186
      2983 8182 2984 8158 2979 8156 2965 8155
TIME...MOT...LOC 2239Z 278DEG 17KT 2976 8179 

HAIL...0.75IN
WIND...60MPH
 
$$

STRUBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:56 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 13, 3:56 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
356 PM EDT FRI MAY 13 2016

...Strong thunderstorms possible through early evening across
Northeast and North Central Florida...

.NEAR TERM (Through Saturday)...
Remainder of the afternoon/eve...Storms firing up over northeast
and north central Florida. As a short wave and associated cold
front moves into Se Ga late this afternoon...High-Res model
(HRRR) still persistent on developing more storms along both
seabreeze fronts and moving activity towards the Se. Storms may be
especially strong as the seabreezes collide along the Ne FL coast
during the late afternoon into the early eve. Some storms may be
strong and produce strong and gusty winds in addition to locally
heavy rain and frequent lightning.

Tonight-Saturday...The cold front will continue to move southeast
and be  southeast of the area after midnight. Scattered storms
across Ne Fl will gradually end during the eve. Some storms may
initially linger along the east coast and be locally strong. A
drier airmass will move into the region behind the front late
tonight into Saturday. Low temps later tonight cool to near
seasonal levels and then warm to slightly above normal Sat.

.SHORT TERM (Saturday night through Sunday night)...
Longwave troughing over the Great Lakes and New England will dig
southward on Saturday night and early Sunday, and then will lift
northeastward by Sunday evening. This digging trough will send a
reinforcing dry cold front quickly southward through our area on
Saturday evening, shifting our low level winds to a northwest to
northerly direction and promoting cold air advection as surface
ridging builds into the Tennessee Valley. Lows will fall into the
upper 50s inland to the low/mid 60s at the beaches.

The surface front will stall over north central FL early on
Sunday, with onshore winds developing during the afternoon hours
at coastal locations as our local pressure gradient loosens. This
weather pattern will keep coastal highs near 80, with inland highs
ranging from the lower 80s in southeast GA to the upper 80s in
north central FL. High pressure will continue to build eastward
over the Appalachians on Sunday night, promoting radiational
cooling during the evening hours before high clouds begin to
encroach from the west after midnight. Lows will range from the
low to mid 50s over inland southeast GA to the low/mid 60s at the
coast and across north central FL.

.LONG TERM (Monday though Friday)...
Troughing will lift away from the mid-Atlantic coast and New
England, leaving broad west-southwest flow aloft in place over our
region for much of next week. The stalled front over north central
FL on Sunday night will lift northward through our region on
Monday, with isolated afternoon convection possible along inland-
moving sea breezes. Highs will rebound into the mid/upper 80s
inland, with onshore winds keeping coastal highs in the lower 80s.
Surface ridging will shift well offshore of the Carolinas by
Monday night and Tuesday, with low level winds becoming southerly
and bringing an increasingly humid air mass into our region. Lows
Monday And Tuesday nights will only fall to the upper 60s to
lower 70s. Some weak shortwave energy embedded within the W/SW
flow aloft may enhance diurnal convection on Tuesday afternoon,
with scattered coverage expected along mesoscale boundaries. Highs
will climb to near 90 inland, with low to mid 80s at the beaches.

Troughing will once again dig southward along the U.S. eastern
seaboard towards midweek, sending a frontal boundary into the
southeastern U.S. This front will stall just to the north of our
region, with deep moisture and daily episodes of shortwave energy
moving northeastward through our region enhancing mainly diurnal
convection. Scattered activity is expected on Wednesday afternoon
and evening, with numerous coverage expected for Thursday and
Friday. Activity later this week may linger well into the evening
hours as the surface front sinks toward our region. Highs Wed will
climb to near 90 inland and the mid 80s at the coast, with
increasing rain chances on Thursday and Friday keeping highs in
the 80s. Lows will generally remain in the upper 60s to lower 70s.

&&

.AVIATION...
Scattered storms still expected later this afternoon and into the
early eve...mainly across Ne Fl...as the cold front approaches.
High-Res models continue to indicate bulk of storms will be after
20Z and possibly through 01Z near the coast which will coincide
with the approach of the front and the seabreeze fronts merging.
Have therefore upgraded previous PROB30 groups to TEMPO groups for
TS and IFR. For the SSI TAF have continued with VCTS with no TEMPO
group as it appears most storms will be south of there. After the
front pushes through this eve... most of the storms will be Se of
the area and prevailing VFR is expected after around 00-01Z.

&&

.MARINE...
Scattered to numerous storms will move east across the waters
this afternoon and early evening in advance of a cold front. A few
of these storms could produce strong gusty winds with locally
higher seas. Otherwise, southwesterly winds will generally average
less than 15 knots. Winds will become northwest early Saturday
morning but should continue to remain less than 15 knots. Another
front will pass across the waters late Saturday night with winds
veering to the north and briefly increasing to around 15 knots.
Onshore winds will prevail from Sunday through early next week
with nocturnal surges expected in the evenings early next week.

RIP CURRENTS: Low risk through the weekend.

&&

.FIRE WEATHER...
A much drier air mass will filter into our region on Saturday.
Northwesterly surface winds are expected to remain near 10 mph
during the afternoon hours, with relative humidity values plunging
to near 25 percent for both inland and coastal locations. Fuel
moisture values should remain just above critical thresholds, and
thus Red Flag conditions are not expected. Westerly transport
winds around 15 mph, elevated mixing heights and surface
temperatures around 90 degrees with create high dispersion values
on Saturday afternoon area-wide. A dry air mass will linger at
inland locations on Sunday afternoon, but minimum values should
remain just above critical thresholds.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  58  87  56  81 /  10   0   0   0
SSI  65  85  63  78 /  30   0   0   0
JAX  62  89  59  83 /  30   0   0   0
SGJ  68  86  64  81 /  40   0   0   0
GNV  63  90  58  88 /  20   0   0   0
OCF  65  90  59  89 /  10   0   0   0

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Peterson/Nelson/Combs
Hazardous weather outlook, May 13, 5:38 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 PM EDT FRI MAY 13 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-142145-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
538 PM EDT FRI MAY 13 2016

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE OVER COASTAL NORTHEAST
AND NORTH CENTRAL FLORIDA THROUGH EARLY THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

SCATTERED THUNDERSTORMS WILL MOVE EAST AND SOUTHEASTWARD AT 20 TO
30 MPH ACROSS NORTH CENTRAL AND COASTAL NORTHEAST FLORIDA THROUGH
THE EARLY EVENING HOURS. STRONG THUNDERSTORMS WILL BE
POSSIBLE...WITH THE MAIN THREATS BEING DAMAGING WIND GUSTS OF 40
TO 60 MPH AND FREQUENT LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

LOW AFTERNOON RELATIVE HUMIDITY VALUES AND HIGH DISPERSION VALUES
WILL CREATE AN ELEVATED FIRE DANGER ON SATURDAY AFTERNOON.

ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED
INLAND ON MONDAY. SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS ARE FORECAST FOR TUESDAY AND WEDNESDAY. SCATTERED TO
NUMEROUS THUNDERSTORMS ARE POSSIBLE ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS IN COASTAL NORTHEAST AND NORTH CENTRAL FLORIDA ARE
REQUESTED TO SELF-ACTIVATE THROUGH EARLY THIS EVENING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON

In the hours before

Local storm report, May 13, 4:48 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND GST     1 N JACKSONVILLE BEACH  30.29N 81.39W
05/13/2016  M48 MPH          AMZ452             FL   MESONET

            WEATHERFLOW STATION MEASURED A 48 MPH WIND GUST AT
            JACKSONVILLE BEACH PIER.

&&

COMBS
Special weather statement, May 13, 5:06 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT FRI MAY 13 2016

FLZ040-132145-
MARION FL-
506 PM EDT FRI MAY 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARION COUNTY UNTIL
545 PM EDT...

AT 506 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LYNNE...MOVING EAST AT 20 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JUNIPER SPRINGS AND LYNNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2918 8199 2939 8189 2933 8168 2931 8168
      2929 8165 2928 8164 2905 8164
TIME...MOT...LOC 2106Z 287DEG 19KT 2925 8188

STRUBLE
Local storm report, May 13, 5:10 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     4 SW DURBIN             30.05N 81.51W
05/13/2016                   ST. JOHNS          FL   TRAINED SPOTTER

            TRAINED SPOTTER NEAR THE WORLD GOLF VILLAGE REPORTED 6 TO
            8 INCH TREE LIMBS DOWNED AND A PORTION OF A WOODEN FENCE
            DAMAGED BY ESTIMATED WIND GUSTS OF 50-60 MPH.

&&

NELSON
Local storm report, May 13, 5:47 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
547 PM EDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     GAINESVILLE AIRPORT     29.69N 82.28W
05/13/2016  M54 MPH          ALACHUA            FL   ASOS

            THE AUTOMATED SURFACE OBSERVATION STATION AT THE
            GAINESVILLE REGIONAL AIRPORT MEASURED A PEAK
            NORTHWESTERLY WIND GUST OF 54 MPH.

&&

NELSON
Local storm report, May 13, 6:11 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     3 S GAINESVILLE         29.64N 82.34W
05/13/2016                   ALACHUA            FL   911 CALL CENTER

            ALACHUA COUNTY 911/DISPATCH REPORTS TREES DOWNED IN THE
            CITY OF GAINESVILLE ALONG SOUTHWEST 16TH STREET AND A
            FENCE DAMAGED NEAR SOUTHEAST 1ST STREET. WIDESPREAD POWER
            OUTAGES REPORTED. TIME OF DAMAGE BASED ON RADAR DATA.

&&

NELSON
Local storm report, May 13, 6:13 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
613 PM EDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     3 NNW GAINESVILLE       29.71N 82.36W
05/13/2016                   ALACHUA            FL   911 CALL CENTER

            ALACHUA COUNTY 911/DISPATCH REPORTS TREES DOWNED NEAR
            55TH BOULEVARD NEAR GAINESVILLE. TIME OF DAMAGE BASED ON
            RADAR DATA.

&&

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 4:20 PM EDTSpecial Marine WarningJAX55 min
May 13, 4:25 PM EDTSpecial Marine WarningJAX65 min
May 13, 4:28 PM EDTSpecial Weather StatementJAXMarion47 min
May 13, 4:30 PM EDTSpecial Weather StatementJAXDuval15 min
May 13, 5:06 PM EDTSpecial Weather StatementJAXMarion39 min
May 13, 5:08 PM EDTSpecial Marine WarningJAX67 min
May 13, 5:17 PM EDTSevere Thunderstorm WarningJAXAlachua43 min
May 13, 5:21 PM EDTSpecial Marine WarningJAX84 min
May 13, 5:27 PM EDTSpecial Marine WarningJAX63 min
May 13, 5:56 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam49 min
May 13, 6:21 PM EDTSpecial Marine WarningJAX54 min
May 13, 6:45 PM EDTSpecial Weather StatementJAXSaint Johns30 min
May 13, 6:49 PM EDTSpecial Weather StatementJAXSaint Johns26 min
May 13, 6:52 PM EDTSpecial Marine WarningJAX38 min
May 13, 6:58 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns47 min
May 13, 7:27 PM EDTSpecial Marine WarningJAX93 min
May 13, 7:54 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns66 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.